# SDR AT0500033

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP7265001
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17 EMERGENCY LIGHT INOP.  REMOVED & REPLACED EMERGENCY LIGHT BULBS REF AMM 33-51, OPS CHECK GOOD.  P/N OFF/ON LP7265-001.
